# SDR USA2004F00001

- Difficulty date: February 19, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Engine: Ge CFM56*
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE LOW LEVEL EMERGENCY LIGHTING AT SEAT ROWS 6ABC THROUGH 9ABC INOPERATIVE.  MAINTENANCE RESET SYSTEM AND TESTED CHARGER AND BATTERY.  FOUND CANNON PLUG LOOSE.  RESECURED CONNECTOR PLUG.  OPERATIONAL CHECK GOOD.
